RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uchenye Zapiski Kazanskogo Universiteta. Seriya Fiziko-Matematicheskie Nauki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Kazan. Gos. Univ. Uchen. Zap. Ser. Fiz.-Mat. Nauki, 2008, Volume 150, Book 1, Pages 91–101 (Mi uzku644)  

This article is cited in 1 scientific paper (total in 1 paper)

Gakhov Equation for Mixed Inverse Boundary Value Problem on Riemann Surface with a Simple Branch-Point over Infinity

S. R. Nasyrova, L. Yu. Nizamievab

a Kazan State University
b Kazan Cooperative Institute

Abstract: The paper proves solvability of a Gakhov equation analogue for external mixed inverse boundary value problem on a Riemann surface. The surface is supposed to contain a unique simple branch-point over the infinity. The proof method uses technique of vector field rotation.

Keywords: mixed inverse boundary value problem, Gakhov equation, vector field rotation, Riemann surface.

Full text: PDF file (240 kB)
References: PDF file   HTML file

Bibliographic databases:
UDC: 517.54
Received: 25.09.2007

Citation: S. R. Nasyrov, L. Yu. Nizamieva, “Gakhov Equation for Mixed Inverse Boundary Value Problem on Riemann Surface with a Simple Branch-Point over Infinity”, Kazan. Gos. Univ. Uchen. Zap. Ser. Fiz.-Mat. Nauki, 150, no. 1, Kazan University, Kazan, 2008, 91–101

Citation in format AMSBIB
\Bibitem{NasNiz08}
\by S.~R.~Nasyrov, L.~Yu.~Nizamieva
\paper Gakhov Equation for Mixed Inverse Boundary Value Problem on Riemann Surface with a~Simple Branch-Point over Infinity
\serial Kazan. Gos. Univ. Uchen. Zap. Ser. Fiz.-Mat. Nauki
\yr 2008
\vol 150
\issue 1
\pages 91--101
\publ Kazan University
\publaddr Kazan
\mathnet{http://mi.mathnet.ru/uzku644}
\zmath{https://zbmath.org/?q=an:1182.30065}


Linking options:
  • http://mi.mathnet.ru/eng/uzku644
  • http://mi.mathnet.ru/eng/uzku/v150/i1/p91

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. R. Nasyrov, L. Yu. Nizamieva, “Opredelenie aktsessornykh parametrov v smeshannoi obratnoi kraevoi zadache s poligonalnoi izvestnoi chastyu granitsy”, Izv. Sarat. un-ta. Nov. ser. Ser. Matematika. Mekhanika. Informatika, 11:4 (2011), 34–40  mathnet  crossref
  • Uchenye Zapiski Kazanskogo Universiteta. Seriya Fiziko-Matematicheskie Nauki
    Number of views:
    This page:227
    Full text:65
    References:42

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020